International Journal of Statistics and Applied Mathematics
2019, Vol. 4, Issue 5, Part A
K-l analytic functions and their related theoremsAuthor(s):
Hong Li and Tongbo LiuAbstract:
In this paper, we present the concept of K-l analytic functions on the complex plane and discuss the properties of the K-l analytic functions. Then we give the expression of K-l analytic functions and proved the Cauchy integral formula of K-l analytic functions. Also, the power series expansion theorem and the Fourier series of K-l analytic function were proved in this study.Pages: 31-36 | Views: 240 | Downloads: 12Download Full Article: Click Here
How to cite this article:
Hong Li, Tongbo Liu. K-l analytic functions and their related theorems. Int J Stat Appl Math 2019;4(5):31-36.